MathSciNet Relay Station
MathSciNet bibliographic data
MR2149483 39A10 (34D20)
Hoffacker, J.; Tisdell, C. C. Stability and instability for dynamic equations on time scales. Comput. Math. Appl. 49 (2005), no. 9-10, 1327–1334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement